# SDR SWAA2023012680999

- Difficulty date: December 13, 2022
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 57,380 hours, 30,141 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Bs 664
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN HORIZONTAL PRESSURE DECK BS 664.5 RBL 40.5 WL 206 CRACK IS .35 INCHES LONG. FOUND WITH HFEC INSPECTION. MARKED ENDS OF CRACK.<[01] UPDATED THE MEASUREMENT TABLE AND VERIFIED THE APPLICABILITY OF SRM 53-40-51-2R-2;[02] HORIZONTAL PRESSURE DECK BS 663 TO BS 675 RBL 25 TO RBL 60 WILL BE REPAIRED ON CUSTOMER CARD [TTG8Q00GM1DE];[03] VERIFIED CORRECTIVE ACTION STEP 2.;[04] REPAIR ON HORIZONTAL PRESSURE DECK BS 663 TO BS 675 RBL 25 TO RBL 60 WAS ACCOMPLISHED ON CUSTOMER CARD [TTG8Q00GM1DE];[05] VERIFIED CORRECTIVE ACTION 4 AND VERIFIED MEASUREMENT TABLE;[06] VERIFIED JOB COMPLETE
